# SDR COMA0660185

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 28,996 hours, 26,929 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5686 - DURING TAKEOFF ROLL AT ERI RECEIVED A SPOILERON CAUTION MESSAGE, FLIGHT RETURNED TO THE GATE.  RESET THE SPOILER ELECTRONIC CONTROL UNIT.
